×

Found 1,909 Documents (Results 1–100)

100
MathJax

Asymptotic multiple scale method in time domain. Multi-degree-of-freedom stationary and nonstationary dynamics. (English) Zbl 07553989

Boca Raton, FL: CRC Press (ISBN 978-1-032-21941-7/hbk; 978-1-03-221951-6/pbk; 978-1-003-27070-6/ebook). 410 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the recovery of solutions of a generalized Cauchy-Riemann system in a multidimensional spatial domain from their values on a piece of the boundary of this domain. (English. Russian original) Zbl 1480.30035

Math. Notes 110, No. 3, 393-408 (2021); translation from Mat. Zametki 110, No. 3, 405-423 (2021).
MSC:  30G20 35F45 35N10
PDF BibTeX XML Cite
Full Text: DOI

Neutral inclusions, weakly neutral inclusions, and an over-determined problem for confocal ellipsoids. (English) Zbl 1475.35212

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 151-181 (2021).
MSC:  35N05 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Reconstruction of magnetic susceptibility using full magnetic gradient data. (English. Russian original) Zbl 1451.78027

Comput. Math. Math. Phys. 60, No. 6, 1000-1007 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 6, 1027-1034 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software